# SDR CALA2017020300244

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 29,734 hours, 9,955 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV03112N20
- Condition: Odor
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG ELECTRICAL HOT BURNING ODOR IN FWD GALLEY.  REPLACED FAULTY LIGHT SOCKET IAW WDM 33-26-21.  REPLACED THE LAMP OPS CHECKED NORMAL.
